MathSciNet Relay Station
MathSciNet bibliographic data
MR1096123 46L89 (46L05 47D40 58B30)
Woronowicz, S. L. Unbounded elements affiliated with $C^*$-algebras and noncompact quantum groups. Comm. Math. Phys. 136 (1991), no. 2, 399–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement